Alert archive / Wisconsin / Wind Chill Advisories in 2014
Wind Chill Advisory 3, NWS Green Bay, WI
NWS Green Bay, WI issued this wind chill advisory at Jan 7, 2014, 11:37 AM CST for 22 counties in Wisconsin. It took effect at Jan 7, 2014, 12:00 PM CST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2014, 11:37 AM CST (17:37 UTC)
- In effect from
- Jan 7, 2014, 12:00 PM CST
- Expired
- Jan 8, 2014, 10:09 AM CST
- In force
- 22 hr
- Issued by
- NWS Green Bay, WI
All 22 counties
Brown County, WI, Calumet County, WI, Door County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 5.6 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 828 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
488 WWUS43 KGRB 071737 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1137 AM CST TUE JAN 7 2014 ...DANGEROUSLY COLD WIND CHILLS GRADUALLY IMPROVING TODAY... .BITTERLY COLD ARCTIC AIR WILL REMAIN ENTRENCHED ACROSS THE GREAT LAKES REGION THROUGH WEDNESDAY MORNING...THEN WILL GRADUALLY LOSE ITS GRIP ON THE AREA. GUSTY WEST WINDS WILL SUBSIDE SOME THIS EVENING AS HIGH PRESSURE MOVES INTO THE REGION. BUT THE VERY COLD TEMPERATURES COMBINED WITH THE BRISK WEST WINDS WILL RESULT IN HAZARDOUS CONDITIONS FOR THOSE WHO ARE OUTDOORS. WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-080145- /O.NEW.KGRB.WC.Y.0003.140107T1800Z-140108T1800Z/ /O.CON.KGRB.WC.W.0001.000000T0000Z-140107T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 1137 AM CST TUE JAN 7 2014 ...WIND CHILL WARNING WILL EXPIRE AT NOON CST TODAY... ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST WEDNESDAY. * BITTERLY COLD AIR WILL REMAIN ENTRENCHED ACROSS THE AREA THROUGH WEDNESDAY MORNING. THE COMBINATION OF COLD AND WIND WILL RESULT IN HAZARDOUS CONDITIONS FOR ANYONE VENTURING OUTDOORS. * WIND CHILLS ACROSS THE REGION WILL RANGE FROM 20 BELOW TO 35 DEGREES BELOW ZERO UNTIL MIDDAY ON WEDNESDAY. WIND CHILLS THIS LOW CAN RESULT IN FROSTBITE ON EXPOSED SKIN IN 20 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MPC
4 follow-up statements
367 WWUS43 KGRB 072003 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 203 PM CST TUE JAN 7 2014 ...BITTERLY COLD WIND CHILLS TO CONTINUE INTO WEDNESDAY MORNING... .BITTERLY COLD ARCTIC AIR WILL REMAIN ENTRENCHED ACROSS THE GREAT LAKES REGION THROUGH WEDNESDAY MORNING...THEN WILL GRADUALLY LOSE ITS GRIP ON THE AREA. GUSTY WEST WINDS WILL SUBSIDE THIS EVENING AS HIGH PRESSURE MOVES INTO THE REGION. BUT THE VERY COLD TEMPERATURES COMBINED WITH THE BRISK WEST WINDS WILL RESULT IN HAZARDOUS CONDITIONS FOR THOSE WHO ARE OUTDOORS. WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-080500- /O.CON.KGRB.WC.Y.0003.000000T0000Z-140108T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 203 PM CST TUE JAN 7 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY... * BITTERLY COLD AIR WILL REMAIN ENTRENCHED ACROSS THE AREA THROUGH WEDNESDAY MORNING. THE COMBINATION OF COLD AND WIND WILL RESULT IN HAZARDOUS CONDITIONS FOR ANYONE VENTURING OUTDOORS. * WIND CHILLS ACROSS THE REGION WILL RANGE FROM 20 BELOW TO 35 DEGREES BELOW ZERO UNTIL MIDDAY ON WEDNESDAY. WIND CHILLS THIS LOW CAN RESULT IN FROSTBITE ON EXPOSED SKIN IN 20 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ MPC
999 WWUS43 KGRB 080248 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 848 PM CST TUE JAN 7 2014 ...BITTERLY COLD CONDITIONS TO CONTINUE INTO WEDNESDAY MORNING... .BITTERLY COLD ARCTIC AIR WILL REMAIN ENTRENCHED ACROSS THE GREAT LAKES REGION OVERNIGHT. WINDS HAVE WEAKENED CONSIDERABLY SINCE YESTERDAY...BUT OVERNIGHT TEMPERATURES AT MOST LOCATIONS ARE EXPECTED TO BE AT LEAST AS COLD IF NOT COLDER THAN THIS MORNING. THAT WILL CONTINUE TO RESULT IN HAZARDOUS CONDITIONS FOR THOSE WHO ARE OUTDOORS...THOUGH CONDITIONS ARE NOT EXPECTED TO BE QUITE AS DANGEROUS AS THEY WERE SUNDAY NIGHT AND THIS MORNING. WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081030- /O.CON.KGRB.WC.Y.0003.000000T0000Z-140108T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 848 PM CST TUE JAN 7 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY... * BITTERLY COLD AIR COMBINED WITH LIGHT WEST WINDS WILL CONTINUE TO RESULT IN HAZARDOUS CONDITIONS FOR ANYONE VENTURING OUTDOORS. * BY LATE TONIGHT AND EARLY WEDNESDAY MORNING...WIND CHILL INDICES ACROSS THE AREA WILL RANGE FROM 25 BELOW TO 30 BELOW ZERO IN EASTERN WISCONSIN...TO 30 BELOW TO 35 BELOW ZERO IN CENTRAL AND NORTH-CENTRAL WISCONSIN. * WIND CHILLS THIS LOW INDICATE THAT FROSTBITE ON EXPOSED SKIN CAN OCCUR IN 20 TO 30 MINUTES. * TEMPERATURES ARE EXPECTED TO AT LEAST REACH ZERO ACROSS THE ENTIRE AREA ON WEDNESDAY AFTERNOON. * BITTERLY COLD TEMPERATURES ARE EXPECTED AGAIN WEDNESDAY NIGHT. BUT SINCE THE AIR IS EXPECTED TO BE CALM...AN WIND CHILL ADVISORY IS NOT ANTICIPATED FOR WEDNESDAY NIGHT AND THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ SKOWRONSKI
488 WWUS43 KGRB 080945 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 345 AM CST WED JAN 8 2014 ...BITTERLY COLD CONDITIONS TO CONTINUE THIS MORNING... .BITTERLY COLD ARCTIC AIR WILL REMAIN ENTRENCHED ACROSS THE GREAT LAKES REGION THIS MORNING. EVEN THOUGH WINDS WILL REMAIN ON THE LIGHT SIDE...THE VERY COLD MORNING TEMPERATURES WILL COMBINE WITH THE WIND AND RESULT IN HAZARDOUS CONDITIONS FOR THOSE WHO ARE OUTDOORS. WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081745- /O.CON.KGRB.WC.Y.0003.000000T0000Z-140108T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 345 AM CST WED JAN 8 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * BITTERLY COLD AIR COMBINED WITH LIGHT WEST WINDS THIS MORNING WILL RESULT IN HAZARDOUS CONDITIONS FOR ANYONE VENTURING OUTDOORS. * FOR THIS MORNING...WIND CHILL INDICES WILL RANGE FROM 15 BELOW TO 30 BELOW ZERO IN EASTERN WISCONSIN...TO 20 BELOW TO 35 BELOW ZERO IN CENTRAL AND NORTH-CENTRAL WISCONSIN. * WIND CHILLS THIS LOW INDICATE THAT FROSTBITE ON EXPOSED SKIN CAN OCCUR IN 15 TO 30 MINUTES. * TEMPERATURES ARE EXPECTED TO AT LEAST REACH ZERO ACROSS THE ENTIRE AREA ON WEDNESDAY AFTERNOON...WITH WIND CHILL INDICES MAINLY BETWEEN 10 BELOW AND 20 BELOW. * BITTERLY COLD TEMPERATURES ARE EXPECTED AGAIN TONIGHT INTO THURSDAY MORNING...BUT SINCE THE AIR IS EXPECTED TO BE CALM...A WIND CHILL ADVISORY IS NOT ANTICIPATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ BERSCH
084 WWUS43 KGRB 081609 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1009 AM CST WED JAN 8 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081715- /O.CAN.KGRB.WC.Y.0003.000000T0000Z-140108T1800Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 1009 AM CST WED JAN 8 2014 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE WIND CHILL ADVISORY. WIND CHILLS HAVE IMPROVED TO ABOVE 20 BELOW ZERO. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Jan 7, 5:54 AM CST, 5 hours 43 minutes earlier.
Area forecast discussion, Jan 7, 5:54 AM CST, 5 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 554 AM CST TUE JAN 7 2014 UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND WEDNESDAY ISSUED AT 348 AM CST TUE JAN 7 2014 QUIET WEATHER EXPECTED FOR TODAY-WEDNESDAY...WITH THE MAIN FORECAST CONCERNS BEING TEMPS...WIND CHILLS...AND CLOUD COVER. EVEN AS TEMPS STRUGGLED SOMEWHAT TO DROP DUE TO SOME PASSING CLOUDS AND WINDS REMAINING UP...WIND CHILLS OVERNIGHT ARE SOLIDLY IN WARNING CRITERIA...SO PLAN TO CONTINUE WITH THE WIND CHILL WARNING THROUGH THE NOON HOUR. ONCE THE WARNING EXPIRES...AN ADVISORY WILL BE NEEDED FOR WIND CHILLS BETWEEN 20 AND 35 BELOW FROM NOON TODAY THROUGH WEDNESDAY AM...BUT WILL LET DAY SHIFT ISSUE THE ADVISORY AFTER THE WARNING EXPIRES. FOR TODAY...THE AREA WILL REMAIN SITUATED BETWEEN SURFACE HIGH PRESSURE EXTENDING FROM WESTERN CANADA THROUGH THE SOUTHERN PLAINS...AND THE REMNANTS OF THE POLAR VORTEX PUSHING TOWARD HUDSON BAY. THE SURFACE HIGH WILL BUILD TOWARD THE STATE... BRINGING DRY WEATHER. CORE OF COLDEST AIR...WITH 850 MB TEMPS AROUND -30C...WILL PUSH EAST OF THE AREA TODAY...WITH IMPRESSIVE WARMING TO AROUND -16 TO -19C BY THIS EVENING. DESPITE THE WARMING ALOFT...STILL VERY COLD AT THE LOWER LEVELS...WITH 925MB TEMPS ONLY RECOVERING INTO THE LOWER 20S BELOW ZERO. THIS IS AN IMPROVEMENT FROM THE -30 YESTERDAY...SO EXPECT HIGHS TO BE 10-15 WARMER FOR MOST SPOTS. MOST LOCATIONS ACROSS CENTRAL AND NORTH- CENTRAL WI WILL REMAIN BELOW ZERO...BUT LOCATIONS OVER EASTERN WI MAY SNEAK SLIGHT ABOVE ZERO. COUPLE AREAS OF CLOUDS TO WATCH TODAY...THE FIRST OVER/APPROACHING LAKE SUPERIOR AND ANOTHER OVER MINNESOTA. THESE AREAS COULD BRING SOME PERIODS OF CLOUDS TO THE AREA TODAY. FOR TONIGHT AND WEDNESDAY...SURFACE HIGH PRESSURE BUILDS INTO THE WESTERN GREAT LAKES...CONTINUING THE DRY WEATHER. SOME MID/HIGH CLOUDS ARE POSSIBLE TONIGHT AS LINGERING MOISTURE AND REAR OF UPPER JET EXITS THE AREA...OTHERWISE DRY AIR WILL DOMINATE ON WEDNESDAY WITH PLENTY OF SUNSHINE EXPECTED. ANOTHER VERY COLD NIGHT EXPECTED TONIGHT...WITH LIGHTER WINDS BEING OFFSET BY MODERATING TEMPS. STILL THINK LOWS WILL BOTTOM OUT FROM THE SINGLE DIGITS BELOW ZERO NEAR THE LAKESHORE...TO THE 20S BELOW IN THE FAVORED COLD SPOTS ACROSS NORTH-CENTRAL WI. HIGHS ON WEDNESDAY COULD BE A LITTLE TRICKY AS THE HIGH BUILDS OVERHEAD. LIGHT WINDS AND LESS MIXING COULD LEAD TO COLDER HIGHS THAN CURRENTLY ADVERTISED...ESPECIALLY THE FOX VALLEY...SO WILL TRIM HIGHS SLIGHTLY. EVEN AS TEMPS SLOWLY MODERATE AND WINDS DIE DOWN...WIND CHILL READINGS WILL STILL REMAIN BELOW -20 TONIGHT INTO WEDNESDAY MORNING. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY ISSUED AT 348 AM CST TUE JAN 7 2014 ONE MORE COLD NIGHT IS IN STORE WEDNESDAY NIGHT WITH SUBZERO TEMPERATURES EXPECTED AGAIN ACROSS THE ENTIRE REGION. THIS NIGHT COULD BE NEARLY AS COLD AS WEDNESDAY NIGHT. THE ARCTIC AIR WILL FINALLY MOVE EAST OF THE AREA THURSDAY WITH HIGHS IN THE TEENS. LOW PRESSURE WILL MOVE NORTHEAST INTO THE REGION FRIDAY AND FRIDAY NIGHT...BRINGING A CHANCE OF LIGHT SNOW AND FREEZING RAIN TO MUCH OF THE REGION. HAVE ADDED MENTION OF FREEZING RAIN INTO THE ZONE FORECAST PRODUCT AND ADDED A MENTION IN THE HAZARDOUS WEATHER OUTLOOK. A COUPLE OF INCHES OF SNOW...WHILE THERE COULD BE SOME MINOR ICE ACCUMULATION. THE REST OF THE PERIOD SHOULD BE FAIRLY TRANQUIL AND MILD WITH HIGH TEMPERATURES ABOVE NORMAL FOR MID JANUARY. && .AVIATION...FOR 12Z TAF ISSUANCE ISSUED AT 554 AM CST TUE JAN 7 2014 TRENDED MORE PESSIMISTIC WITH THE CIGS FOR TODAY...AS AN AREA OF LOW CLOUDS CONTINUES TO MOVE EAST ACROSS MINNESOTA AND WESTERN WI TOWARD THE AREA. MOST OF THE CIGS IN MINNESOTA ARE BETWEEN 1500 AND 2000 FT...WHICH IS WHAT IS EXPECTED TO MOVE INTO NORTHEAST WI. ONLY INCLUDED CIGS TO 2000 FT IN THE TAFS...BUT A FEW LOWER CIGS ARE POSSIBLE...ESPECIALLY ACROSS CENTRAL AND NORTH CENTRAL WI. IF THE CLOUDS CONTINUE TO ADVANCE AND NOT SCATTER OUT...THE SKY CONDITION COULD BE MORE BROKEN/OVERCAST AND CIGS WILL NEED TO BE LOWERED SLIGHTLY. ANY CLOUD COVER WILL EXIT OR DIMINISH BY LATER THIS EVENING AS HIGH PRESSURE BUILDS INTO THE REGION...WITH SUNNY SKIES EXPECTED ON WEDNESDAY. LLWS IS STILL EXPECTED THIS MORNING...WITH WINDS AT 2000 FT AROUND 40 KTS. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND CHILL WARNING UNTIL NOON CST TODAY FOR WIZ005-010>013- 018>022-030-031-035>040-045-048>050-073-074. && SHORT TERM.....BERSCH LONG TERM......ECKBERG AVIATION.......BERSCH
Hazardous weather outlook, Jan 7, 4:01 AM CST, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 401 AM CST TUE JAN 7 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081015- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 401 AM CST TUE JAN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A DANGEROUS COMBINATION OF COLD AND WIND IS EXPECTED THIS MORNING. OUTDOOR CONDITIONS COULD BE LIFE THREATENING IF PROPER CLOTHING IS NOT WORN. BITTER COLD WIND CHILLS WILL CONTINUE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A SLOW MODERATION IN TEMPERATURES COMBINED WITH A RELAXING OF THE WIND WILL RESULT IN A GRADUAL IMPROVEMENT TO THE BITTER COLD WIND CHILLS DURING THE MIDDLE OF THE WEEK. HAZARDOUS TRAVEL IS POSSIBLE FRIDAY AND FRIDAY NIGHT DUE TO A COMBINATION OF A FEW INCHES OF SNOW AND FREEZING RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-081015- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 401 AM CST TUE JAN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT FREEZING SPRAY IS POSSIBLE TOWARD THE OPEN WATERS OF LAKE MICHIGAN TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PATCHY FREEZING SPRAY IS STILL POSSIBLE ON LAKE MICHIGAN TUESDAY. BERSCH/ECKBERG
Nearby
Wind Chill Advisories in Wisconsin, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.